# SDR AALA20031352

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERHEAD EMERGENCY PATH LIGHTS AT ROWS 4 5 AND 7 INOPERATIVE. RESEATED BATTERY PACKS FOR OVERHEAD EMERGENCY PATH LIGHTS AT ROWS 4 5 AND 7. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
